CAS OpenIR  > 中科院上海应用物理研究所2011-2018年
Quasinormal frequencies of gravitational perturbation in regular black hole spacetimes
Wu, C
2018
Source PublicationEUROPEAN PHYSICAL JOURNAL C
ISSN1434-6044
Volume78Issue:4Pages:-
Subtype期刊论文
AbstractThe quasinormal frequencies of gravitational perturbation around some well-known regular black holes were investigated in this work. We consider complete perturbations of the energy-momentum tensor of electromagnetic part for non-linear electrodynamics and gravitational field. By using the WKB approximation and the asymptotic iteration method, we make a detailed analysis of the gravitational QNM frequencies by varying the characteristic parameters of the gravitational perturbation and the space-time charge parameters of the regular black holes. It is found that the imaginary part of quasinormal modes as a function of the charge parameter has different monotonic behaviors for different black hole spacetimes. Moreover, the asymptotic expressions of gravitational QNMs for l >> 1 are obtained by using the eikonal limit method. We demonstrate that the gravitational perturbation is stable in all these spacetimes.
KeywordNormal-modes Nonlinear Electrodynamics Electromagnetic-radiation General-relativity Higher Dimensions Stability Equations Scalar Field
DOI10.1140/epjc/s10052-018-5764-6
Indexed BySCI
Language英语
WOS IDWOS:000429141800001
Citation statistics
Document Type期刊论文
Identifierhttp://ir.sinap.ac.cn/handle/331007/29118
Collection中科院上海应用物理研究所2011-2018年
AffiliationWu, C
Recommended Citation
GB/T 7714
Wu, C. Quasinormal frequencies of gravitational perturbation in regular black hole spacetimes[J]. EUROPEAN PHYSICAL JOURNAL C,2018,78(4):-.
APA Wu, C.(2018).Quasinormal frequencies of gravitational perturbation in regular black hole spacetimes.EUROPEAN PHYSICAL JOURNAL C,78(4),-.
MLA Wu, C."Quasinormal frequencies of gravitational perturbation in regular black hole spacetimes".EUROPEAN PHYSICAL JOURNAL C 78.4(2018):-.
Files in This Item: Download All
File Name/Size DocType Version Access License
Quasinormal frequenc(617KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Quasinormal frequencies of gravitational perturbation in regular black hole spacetimes.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.